Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Research Interests for John E. Dolbow

Research Interests:

Modeling quasi-static and dynamic fracture of structural components, the evolution of interfaces with nonlinear constitutive laws, and developing models for stimulus-responsive hydrogels

Keywords:
Animals, Approximation theory, Continuum mechanics, Elasticity, Finite Element Analysis, Fracture mechanics, Friction, Humans, Hydrodynamics, Lipid Bilayers, Materials Testing, Membrane Fluidity, Membrane Microdomains, Surface Properties, Thermodynamics
Representative Publications
  1. Mourad, HM; Dolbow, J; Garikipati, K, An assumed-gradient finite element method for the level set equation, International Journal for Numerical Methods in Engineering, vol. 64 no. 8 (2005), pp. 1009-1032, ISSN 0029-5981 [1395], [doi[abs]
  2. Dolbow, J; Fried, E; Ji, H, Chemically induced swelling of hydrogels, Journal of the Mechanics and Physics of Solids, vol. 52 no. 1 (2004), pp. 51-84 [S0022-5096(03)00091-7], [doi[abs]
  3. Dolbow, JE; Gosz, M, On the computation of mixed mode stress intensity factors in functionally graded materials, International Journal of Solids and Structures, vol. 39 no. 9 (2002), pp. 2557-2574, ISSN 0020-7683 [S0020-7683(02)00114-2], [doi[abs]
  4. Mo√ęs, N; Dolbow, J; Belytschko, T, A finite element method for crack growth without remeshing, International Journal for Numerical Methods in Engineering, vol. 46 no. 1 (1999), pp. 131-150, ISSN 0029-5981 [(SICI)1097-0207(19990910)46:1<131::AID-NME726>3.3.CO;2-A[abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320